# SDR SWAA2022013164814

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Ground Power Doo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE LOWER DOUBLE CRACKED AT RUBBING BLOCK ; / [01] REMOVED DAMAGE PER SRM 53-10-15-2R-4; [02] VERIFIED DAMAGE REMOVED PER SRM 53-10-15-2R-4.; [03] REPAIRED DOUBLER PER SRM 53-10-15-2R-4
